# SDR 2001UALA00011

- Difficulty date: January 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 58,894 hours, 34,012 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 58631
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE AFT AIRSTAIR IS INOPERABLE.  *S/D*  REPLACED POWER CABLE TO EXIT SIGN DUE TO BEING SEVERED AT THE FLOOR.  EXIT SIGN OPERATION CHECKS NORMAL.
